Publications

Export 190 results:
Sort by: Author Title [ Type  (Asc)] Year
Journal Article
Mohsen, A., "Representation of the electromagnetic fields of a dipole above an inhomogeneous half space", IEE Proceedings H (Microwaves, Antennas and Propagation), vol. 132, no. 2: IET, pp. 127–130, 1985. Abstract
n/a
Mohsen, A., "Representation of the electromagnetic fields of a dipole above an inhomogeneous half space", IEE Proceedings H (Microwaves, Antennas and Propagation), vol. 132, no. 2: IET, pp. 127–130, 1985. Abstract
n/a
Burgschweiger, R., I. Schäfer, A. Mohsen, R. Piscoya, M. Ochmann, and B. Nolte, "Results of an implementation of the dual surface method to treat the non-uniqueness in solving acoustic exterior problems using the boundary element method", Proceedings of Meetings on Acoustics, vol. 19, no. 1: Acoustical Society of America, pp. 065060, 2013. Abstract
n/a
Mohsen, A. A. K., and M. F. El-Yazeed, "Selection of input stimulus for fault diagnosis of analog circuits using ARMA model", AEÜ–International Journal of Electronics and Communications, vol. 58, no. 3: Urban & Fischer, pp. 212–217, 2004. Abstract
n/a
A.Mohsen, "A simple solution of the Bratu problem", Computers and Mathematics with Applications, vol. 67, pp. 26-33, 2014.
Mohsen, A., and M. El-Gamel, "Sinc-collocation Algorithm for Solving Nonlinear Fredholm Integro-differential Equations", British Journal of Mathematics & Computer Science, vol. 4, no. 12, pp. 1693–1700, 2014. Abstract
n/a
El-Gamel, M., A. Mohsen, and A. A. El-Mohsen, "Sinc-Galerkin method for solving biharmonic problems", Applied Mathematics and Computation, vol. 247: Elsevier, pp. 386–396, 2014. Abstract
n/a
Mohsen, A., and M. El-Gamel, "A Sinc–Collocation method for the linear Fredholm integro-differential equations", Zeitschrift für angewandte Mathematik und Physik, vol. 58, no. 3: Springer, pp. 380–390, 2007. Abstract
n/a
Iskandar, L., and A. Mohsen, "Some numerical experiments on the splitting of Burgers' equation", Numerical Methods for Partial Differential Equations, vol. 8, no. 3: Wiley Online Library, pp. 267–276, 1992. Abstract
n/a
Iskandar, L., and A. Mohsen, "Some numerical experiments on the splitting of Burgers' equation", Numerical Methods for Partial Differential Equations, vol. 8, no. 3: Wiley Online Library, pp. 267–276, 1992. Abstract
n/a
Iskandar, L., and A. Mohsen, "Some numerical experiments on the splitting of Burgers' equation", Numerical Methods for Partial Differential Equations, vol. 8, no. 3: Wiley Online Library, pp. 267–276, 1992. Abstract
n/a
Iskandar, L., and A. Mohsen, "Some numerical experiments on the splitting of Burgers' equation", Numerical Methods for Partial Differential Equations, vol. 8, no. 3: Wiley Online Library, pp. 267–276, 1992. Abstract
n/a
Mohsen, A., "The source simulation technique for exterior problems in acoustics", Zeitschrift für angewandte Mathematik und Physik ZAMP, vol. 43, no. 2: Springer, pp. 401–404, 1992. Abstract
n/a
Mohsen, A., "The source simulation technique for exterior problems in acoustics", Zeitschrift für angewandte Mathematik und Physik ZAMP, vol. 43, no. 2: Springer, pp. 401–404, 1992. Abstract
n/a
Mohsen, A., "The source simulation technique for exterior problems in acoustics", Zeitschrift für angewandte Mathematik und Physik ZAMP, vol. 43, no. 2: Springer, pp. 401–404, 1992. Abstract
n/a
Mohsen, A. A., E. M. A. Elkaramany, and F. G. Abo El-Hadeed, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of dielectric loaded waveguides", Journal of electromagnetic waves and applications, vol. 15, no. 7: Taylor & Francis, pp. 901–911, 2001. Abstract
n/a
Mohsen, A. A., E. M. A. Elkaramany, and F. G. Abo El-Hadeed, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of dielectric loaded waveguides", Journal of electromagnetic waves and applications, vol. 15, no. 7: Taylor & Francis, pp. 901–911, 2001. Abstract
n/a
Mohsen, A. A., E. M. A. Elkaramany, and F. G. Abo El-Hadeed, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of dielectric loaded waveguides", Journal of electromagnetic waves and applications, vol. 15, no. 7: Taylor & Francis, pp. 901–911, 2001. Abstract
n/a
Mohsen, A., M. H. S. Elmarkaby, and E. M. A. Elkaramany, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of waveguides", Journal of electromagnetic waves and applications, vol. 14, no. 10: Taylor & Francis, pp. 1399–1414, 2000. Abstract
n/a
Mohsen, A., M. H. S. Elmarkaby, and E. M. A. Elkaramany, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of waveguides", Journal of electromagnetic waves and applications, vol. 14, no. 10: Taylor & Francis, pp. 1399–1414, 2000. Abstract
n/a
Mohsen, A., M. H. S. Elmarkaby, and E. M. A. Elkaramany, "Two dimensional long transmission line-frequency domain (LTL-FD) treatment of waveguides", Journal of electromagnetic waves and applications, vol. 14, no. 10: Taylor & Francis, pp. 1399–1414, 2000. Abstract
n/a
Mohsen, A. A. K., and A. K. Abdelmageed, "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Journal of electromagnetic waves and applications, vol. 13: VSP, pp. 1267–1268, 1999. Abstract
n/a
Mohsen, A. A. K., and A. K. Abdelmageed, "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Journal of electromagnetic waves and applications, vol. 13: VSP, pp. 1267–1268, 1999. Abstract
n/a
Mohsen, A. A. K., and A. K. Abdelmageed, "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Journal of electromagnetic waves and applications, vol. 13: VSP, pp. 1267–1268, 1999. Abstract
n/a
Tourism